MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPORT ISP M.R.I. IMPLANTABLE PORT WITH ATTACHABLE 8F GROSHONG SINGLE-LUMEN; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERPORT ISP M.R.I. IMPLANTABLE PORT WITH ATTACHABLE 8F GROSHONG SINGLE-LUMEN; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 1808561
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiration date: 03/2023).Device not returned.
 
Event or Problem Description
It was reported that during a port placement, the introducer needle syringe is popping off.The procedure was completed by using another device.There was no reported patient injury.
 
Event or Problem Description
It was reported that prior to a port placement procedure, the introducer needle syringe is popping off.The procedure was completed by using another device.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: this is the first complaint reported to date for this product and lot, therefore a device history record review is not required.Investigation summary: the device was not returned for evaluation.Therefore, the reported needle-syringe detachment issue cannot be confirmed.A definitive root cause could not be determined.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiration date: 03/2023), g3.H11: h6(device).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
POWERPORT ISP M.R.I. IMPLANTABLE PORT WITH ATTACHABLE 8F GROSHONG SINGLE-LUMEN
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key10754158
Report Number3006260740-2020-20275
Device Sequence Number19644746
Product Code LJT
UDI-Device Identifier00801741027123
UDI-Public(01)00801741027123
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K063377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1808561
Device Catalogue Number1808561
Device Lot NumberREDZ2285
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/01/2020
Supplement Date Received by Manufacturer03/26/2021
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date04/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;